# SDR 2006UALA01609

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 17,531 hours, 6,937 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILED.  A -EPSU INT LOAD EMER L- FAULT MSG SHOWS AFTER TEST. RESET EPSU POWER AT LEFT OVERWING EXIT. OPS CHECKED OK.
